Posted by annemarie (184.108.40.206) on July 18, 2000 at 17:12:16:
In Reply to: amitriptylene and weight gain posted by Kate on July 18, 2000 at 14:19:44:
Kate, sorry to hear you have cluster headaches. You have come to the right place, for information and a shoulder to cry on if necessary.
But I wonder, is amitryptiline the only med you are getting? It is an anti-depressive, you see, with some influence on the serotonine levels that are thought te be involved in cluster headaches. All rather vague? Yes!
I personally would doubt the wisdom of a doc giving me only amytrip. But then, I am not a doctor.
Anyway, look under the buttons on the top left of the page, to find lots of medical information, on other medication that may not make you gain weight. May even do you some more good than keeping the number of attacks down.
Then there is oxygen, that many of uys swear by
Read it all and take it to your doctor, and see what he says.
Post a Followup